# SDR DXTA2023062789650

- Difficulty date: June 27, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N246QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6170
- Aircraft time: 1,708 hours, 873 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER STARTING APU, A FUEL SMELL WAS PRESENT IN COCKPIT ONLY.   FUEL SMELL WAS ALSO PRESENT WALKING AROUND THE TAILCONE AREA.  INSPECTED FOR FUEL LEAKS, NO LEAKS NOTED AFT EQUIPMENT BAY, APU ENCLOSURE & LT WING.  FOUND ONE FUEL PANEL ON RH BELLY AND 2 PANELS ON RH WING LEAKING FUEL DUE TO LOOSE MOUNTING SCREWS, RETORQUE SCREWS ON LEAKING FUEL PANEL AND NO FUEL LEAKS NOTED AFTER RETORQUE. POWER UP AIRCRAFT AND RUN APU FOR OVER A HOUR AND HALF AND NO FUEL SMELL NOTED IN COCKPIT OR CABIN. ALL WORK DONE I /A/W CL-650 AMM 28-11-01.
